# SDR AALA20111205DWH01

- Difficulty date: December 5, 2011
- Submitted: December 16, 2011
- Operation: Air carrier
- Aircraft: N662AA
- Make and model: Boeing 757223
- Aircraft serial: 25296
- Aircraft time: 62,325 hours, 21,388 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Corroded
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NUMBER 3 LEADING EDGE SLAT HAS INDICATIONS OF LIGHT CORROSION ON UPPER SURFACE.  REPAIRED IAW AARD 57-43-00-01.
